# SDR UALA2009042901246

- Difficulty date: April 29, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 41,281 hours, 4,936 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Out Of Tolerance
- Location: Bs 2292-2300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHORT EDGE MARGIN AT TWO FASTENER HOLES COMMON TO STIFFENER 146U1320-18 AND WEB 146U1321-7 LOCATED AT BS 2292-2300, RBL 60-RBL 80.  MAJOR REPAIR ACCOMPLISHED: MANUFACTURED AND INSTALLED NEW WEB AND STIFFENER.
